# SDR A6WA202403048720

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 43,201 hours, 41,865 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Condition: Cracked
- Location: Rh Wing Skin
- Part time: 43,201 hours, 41,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

50057  334424 601R-57-21-3821  HRS 24.45 CRACK FOUND ON LOWER WING SKIN LANDING UNDER ACCESS PANEL 601R10213-4.  AIRCRAFT REMOVED FROM SERVICE.  (RH MLG) REPAIR WAS PERFORMED TO THE RH WING LOWER AFT PLANK BY  MHI MRT. REF. MHI RJ REO 601R-57-21-3821 REV. A DATED 2-28-2024.  SHOT PEENING HFEC & ROTO HOLE INSPECTIONS COMPLIED WITH RESTORED  ALL PROTECTIVE FINISHES REF. MHI RJ REO 601R-57-21-3821  REV. A DATED 2-28-2024. ALL WORK PERFORMED UNDER AERSALE WORK ORDER 004188 CARD NO. 20119. TT: 43, 201:59, TC: 41,865
